# SDR DHL2004801554

- Difficulty date: September 27, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Worn
- Location: Te Flap
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP L/E UPPER PLATING WORN, XF 213.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DWG W51-R03, FAA FORM 8110-3 DATED 09-24-2004.  REMOVED DAMAGED SKIN SEGMENT IAW SRM 51-1-21, DWG W51-R03.  FABRICATED NEW SKIN SEGMENT (2024-T3AL 0.040), INTERNAL SPLICE DOUBLER (2024-T3AL 0.050) IAW DWG W51-R03.  CLEANED, TREATED AND PRIMED REPAIRED AREA, NEW SKIN SEGMENT INTERIOR, INTERNAL SPLICE DOUBLER IAW SRM 51-1-8B.  APPLIED SEALANT TO ALL FAYING SURFACES IAW SRM 51-1-11.  INSTALLED NEW SKIN SEGMENT INTERNAL SPLICE DOUBLER IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1, DWG W51-R03.
